On a theorem of G. Halász and P. Turán

T. Fryska

Acta Arithmetica (1976)

  • Volume: 31, Issue: 4, page 343-354
  • ISSN: 0065-1036

How to cite


Fryska, T.. "On a theorem of G. Halász and P. Turán." Acta Arithmetica 31.4 (1976): 343-354. <http://eudml.org/doc/205518>.

author = {Fryska, T.},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {343-354},
title = {On a theorem of G. Halász and P. Turán},
url = {http://eudml.org/doc/205518},
volume = {31},
year = {1976},

AU - Fryska, T.
TI - On a theorem of G. Halász and P. Turán
JO - Acta Arithmetica
PY - 1976
VL - 31
IS - 4
SP - 343
EP - 354
LA - eng
UR - http://eudml.org/doc/205518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.